2 doctors weighed in:

What should I do if I overdose on lindane lotion?

2 doctors weighed in
Dr. Peterson Pierre
Dermatology

In brief: Lindane overdose

If you're really concerned about an overdose, you should your doctor. Lindane is toxic to nerve cells so that should be addressed.
If you did one more dose that you should have, i wouldn't be too concerned about it.

In brief: Lindane overdose

If you're really concerned about an overdose, you should your doctor. Lindane is toxic to nerve cells so that should be addressed.
If you did one more dose that you should have, i wouldn't be too concerned about it.
Dr. Peterson Pierre
Dr. Peterson Pierre
Thank
Dr. M. Christine Lee
Dermatology

In brief: Seek emergency care

Seek emergency medical attention immediately.
Symptoms of overdose include tremors, agitation, excitation, seizures, and can possibly lead to death.

In brief: Seek emergency care

Seek emergency medical attention immediately.
Symptoms of overdose include tremors, agitation, excitation, seizures, and can possibly lead to death.
Dr. M. Christine Lee
Dr. M. Christine Lee
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors